Iterative processes and open mapping theorems

Stephen Dancs

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 3, page 445-453
  • ISSN: 0011-4642

How to cite

top

Dancs, Stephen. "Iterative processes and open mapping theorems." Czechoslovak Mathematical Journal 39.3 (1989): 445-453. <http://eudml.org/doc/13789>.

@article{Dancs1989,
author = {Dancs, Stephen},
journal = {Czechoslovak Mathematical Journal},
keywords = {closed graph theorem; Banach iteration; open mapping theorems; induction process; Ljusternik iteration; Pták iteration},
language = {eng},
number = {3},
pages = {445-453},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Iterative processes and open mapping theorems},
url = {http://eudml.org/doc/13789},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Dancs, Stephen
TI - Iterative processes and open mapping theorems
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 3
SP - 445
EP - 453
LA - eng
KW - closed graph theorem; Banach iteration; open mapping theorems; induction process; Ljusternik iteration; Pták iteration
UR - http://eudml.org/doc/13789
ER -

References

top
  1. A. V. Dmitruk A. A. Miljutin, N. P. Osmolovski, Theorem of Lusternik and Theory of Extremum, UMN 35 (1980), 11-46 (in Russian). (1980) MR0601755
  2. A. D. Ioffe, V. M. Tihomirov, The Theory of Extremal Problems, Nauka, Moskow (1974) (in Russian). (1974) Zbl0407.90051MR0410502
  3. V. Pták, A Quantitative refinement ofthe Closed Graph Theorem, Czechoslovak Math. J. 24 (1974), 503-506. (1974) Zbl0315.46007MR0348431
  4. V. Pták, Nondiscrete Mathematical Induction and Iterative Existence Proofs, Linear Algebra and its Applications 13 (1976), 223-238. (1976) Zbl0323.46005MR0394119
  5. V. Pták, A Nonlinear Subtraction Theorem, Proc. R. Ir. Acad. Vol. 82A, No. 1, 47-53 (1982). (1982) Zbl0477.46008MR0669466
  6. F. A. Potra, V. Pták, Nondiscrete induction and iterative processes, Boston etc., Pitman Advanced Publishing Program, 1984. (1984) Zbl0549.41001MR0754338
  7. V. Pták, 10.1007/BF02052841, Math. Annalen 165 (1966), 95-104. (1966) Zbl0138.37602MR0192316DOI10.1007/BF02052841

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.